On relations approximated by continuous functions
Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 67-72
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1987_28_2_a9,
author = {Hol\'a, \v{L}.},
title = {On relations approximated by continuous functions},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {67--72},
year = {1987},
volume = {28},
number = {2},
mrnumber = {0932741},
zbl = {0694.54018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a9/}
}
Holá, Ľ. On relations approximated by continuous functions. Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 67-72. http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a9/